HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
北海道大学数学講究録 = Hokkaido University technical report series in mathematics >

NONLINEAR WAVES Proceedings of the Fourth MSJ International Research Institute Vol I

Files in This Item:
43.pdf16.45 MBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/5169

Title: NONLINEAR WAVES Proceedings of the Fourth MSJ International Research Institute Vol I
Authors: Agemi, R. Browse this author
Giga, Y. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Jan-1996
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University technical report series in mathematics
Journal Title(alt): 北海道大学数学講究録
Volume: 43
Start Page: 1
Description: Sapporo, July 10-21, 1995
Type: bulletin (article)
URI: http://hdl.handle.net/2115/5483
http://eprints3.math.sci.hokudai.ac.jp/1304/
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 北海道大学数学講究録 = Hokkaido University technical report series in mathematics

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University